# SDR AALA202509253226

- Difficulty date: September 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CRACK IN CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT BS 663.5, LBL 28.  REPAIRED IAW SRM 57-10-10-2R-5 AND AARD 51-00-05-1.
